# SDR DU4R200636

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: General aviation
- Aircraft: N289MT
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part serial: UNK
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 304001)  N/R 21660, CORROSION ON FLOOR SUPPORT THAT ATTACHES TO CUSP WEB AT BS 1070 - 1030 LT.  MECHANICALLY REMOVED CORROSION FOUND OUT OF LIMITS.  CUT AND TRIMMED CORRODED SECTION. FABRICATED AND INSTALLED FLOOR SUPPORT ANGLES 88.0 INCHES X 4.50 FROM 7075-T6 .080 AND 10.0INCHES X 1.80 INCHES X 1.50 INCHES 7075-T6 .090 IAW SRM 51-30-2.
